# SDR DALA2020102603470

- Difficulty date: October 25, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 62,095 hours, 20,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION: CRACKED STABILIZATION STRAP AT MAIN DECK FLOOR STRUCTURE IN AFT CARGO COMPARTMENT, STA. 1580 LBL 24, C2.  STRAP REPAIRED, PER SRM 53-00-51.
